# SDR SWIA200616648

- Difficulty date: April 26, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002B19
- Aircraft serial: 10220
- Aircraft time: 1,923 hours, 1,311 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 1003
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PITCH FEEL FAULT AND STAB FAULT MSGS IN FLIGHT.  REPLACED NR 2 SSCU REF AMM 27-61-05.  OPERATIONAL CHECK GOOD, PN C13045BA04, SN ON 1106, SN OFF 1003.
